# SDR 2DYA20210109001

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 62,632 hours, 18,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS SYSTEM - EXTERNAL LIGHTS (04 EA) LAMPS FAIL TO ILLUMINATE. REMOVED AND REPLACED (04 EA) EMERGENCY EXTERIOR LIGHT LAMPS IAW  B767 AMM 33-51-06 PG 201 OPS, CHECK, 600D IAW B767 AMM 33-51-06 PG 202 VERIFIED SATISFACTORY.
